# SDR ASAA2018031723934

- Difficulty date: March 17, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,876 hours, 13,244 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT IN THE NR 1 B LOOP.  ACFT GROUNDED.   CONFIRMED FAULT, NR 1 ENGINE B LOOP WILL NOT TEST.  ENGINE, APU FIRE & OVHT DETECTION CONTROL MODULE BITE SHOWS UPPER FAN LOOP DEFECTIVE. ACCOMPLISHED DETECTOR LOOP RESISTANCE TEST IAW AMM 26-11-00-730-801,  CONFIRMED UPPER FAN DETECTOR DEFECTIVE.  REMOVED & REPLACED THE UPPER FAN FIRE DETECTOR ASSY IAW AMM 26-11-01,  OPS CHECKED NORMAL.
